Start Submission Become a Reviewer

Reading: Extensive T wave inversions on electrocardiogram following Kaneru (Thevetia peruviana) poiso...

Download

A- A+
Alt. Display

Case Reports

Extensive T wave inversions on electrocardiogram following Kaneru (Thevetia peruviana) poisoning

Authors:

R. M. M. K. Namal Rathnayaka ,

Provincial General Hospital, Ratnapura, LK
About R. M. M. K. Namal

Medical Officer-Intensive care unit/Anaesthesia, Trainee in Medical Toxicology and Trainee in Clinical
Pharmacology and Therapeutics

X close

P. E. A. Nishanthi Ranathunga

Provincial General Hospital, Ratnapura, LK
About P. E. A. Nishanthi
Senior House Officer, Medical Unit
X close

Abstract

Deliberate self harm with the ingestion of Kaneru seeds has become a popular method of suicide in rural areas of Sri Lanka. Its poisoning causes varying degrees of conduction defects in cardiac tissue. We report a 17-year-old young girl who presented with extensive T wave inversions on ECG which prevailed for four months duration following acute yellow oleander poisoning. 

How to Cite: Rathnayaka, R.M.M.K.N. & Ranathunga, P.E.A.N., (2018). Extensive T wave inversions on electrocardiogram following Kaneru (Thevetia peruviana) poisoning. Sri Lankan Journal of Anaesthesiology. 26(2), pp.147–149. DOI: http://doi.org/10.4038/slja.v26i2.8307
Published on 14 Jul 2018.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus